# SDR 2003FA0001198

- Difficulty date: October 20, 2003
- Submitted: December 2, 2003
- Operation: General aviation
- Aircraft: N8064N
- Make and model: Beech A36
- Aircraft serial: E2578
- Engine: Cont IO550B
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 642087A64
- Condition: Split
- Location: Starter
- Component: Alignment Dowel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOWEL AT 7 O`CLOCK POSITION CAUSED (PN 655714) COVER TO SPLIT AT STUD HOLE.  DOWEL HOLE IN PN 655715A1 HOUSING WAS CUT TOO DEEP CAUSING WSHER TO SINK INTO THE COVER INSTEAD OF BOTTOMING ON THE DOWEL.
